Skip to Main content Skip to Navigation
Journal articles

Orthogonal divided differences and Schubert polynomials, $ ilde P$-functions, and vertex operators

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622655
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:14:17 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622655, version 1

Collections

Citation

Alain Lascoux, P. Pragacz. Orthogonal divided differences and Schubert polynomials, $ ilde P$-functions, and vertex operators. The Michigan Mathematical Journal, Michigan Mathematical Journal, 2000, 48 (1), pp.417-441. ⟨hal-00622655⟩

Share

Metrics

Record views

114